University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Lyapunov exponents of symmetric attractors

Aston, PJ and Melbourne, I (2006) Lyapunov exponents of symmetric attractors NONLINEARITY, 19 (10). 2455 - 2466. ISSN 0951-7715

[img]
Preview
PDF
lyapunov_final.pdf - Accepted Version
Available under License : See the attached licence file.

Download (187kB)
[img] Plain Text (licence)
licence.txt

Download (1kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Aston, PJUNSPECIFIED
Melbourne, IUNSPECIFIED
Date : 1 October 2006
Identification Number : 10.1088/0951-7715/19/10/010
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, GINZBURG-LANDAU EQUATION, RIDDLED BASINS, CHAOS
Related URLs :
Additional Information : Copyright 2006 Institute of Physics. This is the author's accepted manuscript.
Depositing User : Symplectic Elements
Date Deposited : 12 Jan 2012 14:20
Last Modified : 17 Jan 2015 14:57
URI: http://epubs.surrey.ac.uk/id/eprint/39604

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800